# SDR MWEA96137

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO DOOR INSPECTION, FOUND FWD CARGO DOOR LOWER AFT INTERNAL ANGLE HAS 1 INCH AREA OF HEAVY CORROSION.  SPLICED IN SECTION OF ANGLE IAW SRM 52-01 FIG 2 SHT 4.
